On the depth of separating invariants for finite groups

Elmer, Jonathan (2012) On the depth of separating invariants for finite groups. Beitrage zur Algebra und Geometrie, 53 (1). pp. 31-39. ISSN 0138-4821

PDF - Final accepted version (with author's formatting)
Download (192kB) | Preview


Abstract. Consider a finite group G acting on a vector space V
over a field k of characteristic p > 0. A separating algebra is a
subalgebra A of the ring of invariants k[V]^G with the same point
separation properties. In this article we compare the depth of an
arbitrary separating algebra with that of the corresponding ring of
invariants. We show that, in some special cases, the depth of A is
bounded above by the depth of k[V]^G .

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 19307
Depositing User: Jonathan Elmer
Date Deposited: 15 Apr 2016 09:39
Last Modified: 11 Jun 2019 05:07
URI: https://eprints.mdx.ac.uk/id/eprint/19307

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year